# SDR USAA920080706

- Difficulty date: March 20, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 60,575 hours, 41,445 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65737309
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - LEFT WING SPOILER PANEL NR 0 UPPER SURFACE HAS DELAMINATION.  REPLACED LEFT WING SPOILER PANEL NR 0 IAW B737 AMM 27-62-91.
